Downloads: 21

Files in This Item:
File Description SizeFormat 
2221-11.pdf2.9 MBAdobe PDFView/Open
Title: On the efficiency of median unbiased estimators based on a sample of fixed size (Bayesian approaches and statistical inference)
Authors: 赤平, 昌文  KAKEN_name
大谷内, 奈穂  KAKEN_name
Author's alias: Akahira, Masafumi
Ohyauchi, Nao
Issue Date: Jun-2022
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 2221
Start page: 115
End page: 123
Appears in Collections:Bayesian approaches and statistical inference

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.